Neighborhoods of subvarieties in homogeneous spaces

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We study the holomorphic/meromorphic function theory and the fundamental group of Euclidean open neighborhoods of compact subvarieties in homogeneous spaces; building on results of Hironaka, Hartshorne, Napier and Ramachandran in the ample normal bundle case.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages91-109
Number of pages19
DOIs
StatePublished - 2015

Publication series

NameContemporary Mathematics
Volume647
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Analytic neighborhood
  • Fundamental group
  • Hironaka’s g3 condition
  • Homogeneous space
  • Non-classical flag domain

Fingerprint

Dive into the research topics of 'Neighborhoods of subvarieties in homogeneous spaces'. Together they form a unique fingerprint.

Cite this